MAUDE Adverse Event Report: ORTHOPEDIATRICS 5.5/6.0 POLYAXIAL PEDICLE SCREW; 5.5/6.0 POLYAXIAL PEDICLE SCREW 6.0MM X 40MM

ORTHOPEDIATRICS 5.5/6.0 POLYAXIAL PEDICLE SCREW; 5.5/6.0 POLYAXIAL PEDICLE SCREW 6.0MM X 40MM
Model Number 00-1300-2640
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
Dr.(b)(6) at (b)(6) reported a post-operative issue involving a 6.0x40 poly pedicle screw (part number 00-1300-2640) from the response 5.5_6.0 scoliosis system.The non-sterile, consigned device was implanted on (b)(6) 2024, and was later found broken at the shank during a one-year follow-up in the clinic.Despite the breakage, there was no patient injury, no delay in surgery, and no need for revision; the procedure was completed successfully.The broken piece remains inside the patient, and no product was returned for evaluation.

Brand Name
5.5/6.0 POLYAXIAL PEDICLE SCREW
Common Device Name
5.5/6.0 POLYAXIAL PEDICLE SCREW 6.0MM X 40MM
Manufacturer (Section D)
ORTHOPEDIATRICS
2850 frontier drive
warsaw IN 46582
Manufacturer (Section G)
ORTHOOEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key22742785
Report Number3006460162-2025-00044
Device Sequence Number7404557
Product Code NKB
UDI-Device Identifier00841132101315
UDI-Public00841132101315
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number00-1300-2640
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Initial Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown